This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Is there something I could take to help with my anger from Welbutrin?
I have been on Wellbutrin for anxiety and depression about 4 weeks..I have become very angry and horile... I like everything else that welbutrin is doing for me but the anger is very bothersome. Is there any suggestions of any med I can take to help with the anger extreme aggitation??? Thanks
It is hard to make a suggestion here because it is unclear what the source of the anger is. Did precede the use of this medication or did it start only after you began to use this medication? It's possible that the anger comes from the stimulant effect of this medication and if that is the case then you will have to change medications. If that is not the source, then ask your doctor about adding small doses of Klonopin to take the edge off your anger.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.